# SDR DALA2018100905941

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 46,589 hours, 30,552 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FWD DOOR JAM CRACKED. REMOVED, DRILLED AND BEGAN INSTALLATION OF RT WHEEL WELL FWD FRAME PER DWG 5930584U124 (889397). COMPLETED RT WHEEL WELL FWD FRAME INSTALLATION PER DWG 5930584U124. CHECKED MLG INBD DOOR OPERATION PER AMM 32-34. (LP 4183452)
